It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi guys I'm currently on accutane for almost 5 days now. I got accutane from my family doctor that knows my mom. Currently I have so much acne on my face that i'm scare of going out, therefore, this need to be treat right away before it turns into scars. I'm scare guys because i'm on my 5 days and my whole body is itchy and makes me scratch myself often. I have dry lips and dry skin too. I don't want to let the doctor knows this, and I don't even let any of my family know about this too. So, I just found this board today and hope you can can give me the answer to my whole body itchy when i'm on accutane. Is it a bad thing? or is it just another side effects that accutane have. I search all over the internet and read a lot of journals from people, but haven't seen any that is itchy when they are on accutane. Sorry I have to ask on here because i'm a student and my family is poor we don't have money to go to a derm. SO pleas help!!
[QUOTE=extremelucky7]Hi guys I'm currently on accutane for almost 5 days now. I got accutane from my family doctor that knows my mom. Currently I have so much acne on my face that i'm scare of going out, therefore, this need to be treat right away before it turns into scars. I'm scare guys because i'm on my 5 days and my whole body is itchy and makes me scratch myself often. I have dry lips and dry skin too. I don't want to let the doctor knows this, and I don't even let any of my family know about this too. So, I just found this board today and hope you can can give me the answer to my whole body itchy when i'm on accutane. Is it a bad thing? or is it just another side effects that accutane have. I search all over the internet and read a lot of journals from people, but haven't seen any that is itchy when they are on accutane. Sorry I have to ask on here because i'm a student and my family is poor we don't have money to go to a derm. SO pleas help!![/QUOTE]

Why in the world are you not getting blood tests!!!!! WHy in the world are you taking this so lightly, like oh, i went out today and bought a sweater and it is making me itchy?! Do you know people get serious serious fatal side effects and that is why you need the close monitoring when you are on the drug????? Why in the world would this doctor perscribe something like this to you without the proper tests is what I want to know. Can't you go to him and see what he says, honey you need to get your tests. It is for your safety!!!
I agree with WicketGlen, you really should get a blood test done and then get them done every month. I mean plenty of people take accutane (including myself) but this is an important thing to do. Your doctor really should have explained a few more things about the drug, I don't see why you don't want to tell him of your symptoms, that's why he's there and he should have told you all this anyway and at least given you a pamphlet or something. I would go back and see him and ask about the blood test and any other questions. It's normal to get dry skin and lips, itchy skin can also happen so I wouldn't be overly concerned (I did have some itchy skin specially on my neck). But just go back and see him when you can.





All times are GMT -7. The time now is 05:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!